# SDR DALA2020040602185

- Difficulty date: April 2, 2020
- Submitted: April 6, 2020
- Operation: Air carrier
- Aircraft: N321US
- Make and model: Airbus A320-211
- Aircraft serial: 262
- Aircraft time: 85,205 hours, 39,211 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y765 AT LEVEL FR20 AT FWD GALLEY AREA, REPLACED FLOOR BEAM -Y765 AT LEVEL FR.12 TO FR24 AT FWD GALLEY AREA ASPER SRM A320 FAM AMM 51-72-11 AND DWG D53112782
